# SDR AUS20030093

- Difficulty date: January 31, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Maule MX-7-180
- Engine: Lyc O360C1F
- Propeller: Hartzl HCC2YR1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Lift Strut
- Part number: 2200E
- Condition: Out Of Adjust
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING LIFT STRUTS (4OFF) PNO 2200E AND PNO 2201E OUT OF ADJUSTMENT RESULTING IN THE MAINPLANES NOT BEING SYMMETRICAL WITH THE FUSELAGE. LIFT STRUTS HAD BEEN FITTED ON 10 MAY 1996 IAW AD/ML-M7/2.
